# SDR HEEA131581

- Difficulty date: July 1, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N725P
- Make and model: Skrsky S76C
- Aircraft serial: 760688
- Aircraft time: 3,851 hours
- Engine: Tmeca ARRIEL2S2
- Engine time: 4,484 hours
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 0292717600
- Part serial: 245TMA
- Condition: Worn
- Location: Engine
- Part time: 1,525 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH IRON CONTENT IN SOAP SAMPLE - EXCESSIVE WEAR IN MO5 MUFF COUPLING AND DRIVE SPLINES.  REPLACED MO5 AND MUFF COUPLING.
